National Changhua University of Education Institutional Repository : Item 987654321/14853
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6498/11670
造访人次 : 26684012      在线人数 : 75
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: On the Tail Probability of the Longest Well-matching Run
作者: Chang, C. J.;Fann, C. S. J.;Chou, W. C.;Lian, Ie-Bin
贡献者: 數學系
关键词: Run;test;Markov;Chain;Embedding;K-Interrupted;Run
日期: 2003-07
上传时间: 2012-12-10T02:29:20Z
出版者: Elsevier
摘要: The distribution of the length of the longest run has wide applications in regard to reliability and DNA sequencing. Statistical tests based on the longest well-matching run are usually considered to be more reasonable than tests based on the perfect-matching run. In this paper, a method adopted from Fu and Koutras (J. Amer. Statist. Assoc. 89 (1994) 1050) is proposed to improve the efficiency of computing the exact distribution of length. We used the result to investigate the accuracy of some approximations of the distribution.
關聯: Statistics and Probability Letters, 63(3): 267-274
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈